# SDR C77A20130715002

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 17062480404
- Part serial: NONE
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 15,535 hours, 8,865 cycles
- Component: Horizontal Stab
- Component part number: 17062000475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING HORIZONTAL STABILIZER HINGE BEARING, CORROSION PITTING WAS FOUND IN THE BORE OF THE RT HORIZONTAL STABILIZER HINGE FITTING.  FITTING WAS REPAIRED IAW EO E175-55MR-002, REV IR.
